# SDR AALA202108276611

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 21,353 hours, 10,148 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE OCCURRED FOR A FEW SECONDS. NO SMOKE NOTED IN ANY LAVATORIES. ACCOMPLISHED OPERATIONAL CHECK OF THE SMOKE DETECTION SYSTEM PER AMM 26-16-00-710-001 WITH NO FAULTS NOTED.
